Existence of periodic solutions in a linear higher order system of difference equations

István Gyori, László Horváth

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we investigate the existence of nontrivial periodic solutions of a higher order system of difference equations. Our framework is based on an earlier periodicity condition of us. We also use the theory of circulant matrices combined by a theorem of Silvester on the computation the determinant of block matrices. An illustrative application is given to show the effectiveness of our framework and to point out the connection between our periodicity results and some known stability conditions.

Original languageEnglish
Pages (from-to)2239-2250
Number of pages12
JournalComputers and Mathematics with Applications
Volume66
Issue number11
DOIs
Publication statusPublished - Dec 2013

    Fingerprint

Keywords

  • Block matrix
  • Circulant matrix
  • Companion matrix
  • Eigenvalue and eigenvector
  • Higher order difference equation
  • Periodic solution

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this